1 doctor weighed in:

Allergic reaction? Mostly around the lip line. Bumps, itchy, swelling and red. I think its my girlfriends chapstick.

1 doctor weighed in
Dr. Richard Wachs
Internal Medicine - Allergy & Immunology

In brief: Possibly

Symptoms you describe may be consistant with an allergic reaction.
I recommend discontinuing use of the chapstick. If it is an allergy, symptoms should resolve in a few days at the latest. If it persists, i recommend having the rash evaluated by your doctor. Remember, not all reactions are allergic reactions. Have it checked out to be sure.

In brief: Possibly

Symptoms you describe may be consistant with an allergic reaction.
I recommend discontinuing use of the chapstick. If it is an allergy, symptoms should resolve in a few days at the latest. If it persists, i recommend having the rash evaluated by your doctor. Remember, not all reactions are allergic reactions. Have it checked out to be sure.
Dr. Richard Wachs
Dr. Richard Wachs
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
14 years in practice
95K people helped
Continue
111,000 doctors available